EconPapers    
Economics at your fingertips  
 

Global Existence of Weak Solutions to a Fractional Model in Magnetoelastic Interactions

Idriss Ellahiani, EL-Hassan Essoufi and Mouhcine Tilioua

Abstract and Applied Analysis, 2016, vol. 2016, 1-9

Abstract:

The paper deals with global existence of weak solutions to a one-dimensional mathematical model describing magnetoelastic interactions. The model is described by a fractional Landau-Lifshitz-Gilbert equation for the magnetization field coupled to an evolution equation for the displacement. We prove global existence by using Faedo-Galerkin/penalty method. Some commutator estimates are used to prove the convergence of nonlinear terms.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/9238948.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/9238948.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9238948

DOI: 10.1155/2016/9238948

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9238948